MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H COATED LAT STEM SIZE 5; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H COATED LAT STEM SIZE 5; CEMENTLESS STEM
Model Number 01.18.145
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 february 2020: lot 104008: (b)(4) items manufactured and released on 28-jan-2010.Expiration date: 2015-12-31.No anomalies found related to the problem.(b)(4) item resterilized and released on 25-jul-2016.Expiration date: 2021-07-03.No anomalies found related to the problem.(b)(4) item resterilized and released on 26-sep-2016.Expiration date: 2021-09-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
Aseptic loosening more than 9 years from the primary surgery.Stem, head and liner successfully revised.

Brand Name
STEM: AMISTEM H COATED LAT STEM SIZE 5
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9763215
Report Number3005180920-2020-00096
Device Sequence Number14067624
Product Code LZO
UDI-Device Identifier07630030804212
UDI-Public07630030804212
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2015
Device Model Number01.18.145
Device Catalogue Number01.18.145
Device Lot Number104008
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2020
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR